# SDR DALA2015022201561

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERONS 24LT AND 25LT, STA Y=1174, Y=1193 AND Y=1212 AT AFT CARGO COMPARTMENT.  CORROSION WAS ATTENDED IAW SRM 51-10-3, PAR 26 IS WITHIN LIMITS IAW SRM 53-02, PAR 13.
